MathSciNet Relay Station
MathSciNet bibliographic data
MR1616131 (99m:14032) 14E20 (14H25 14H30)
Bogomolov, F.; Katzarkov, L. Complex projective surfaces and infinite groups. Geom. Funct. Anal. 8 (1998), no. 2, 243–272.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement